# SDR 2011F00066

- Difficulty date: March 26, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 38,304 hours, 39,914 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT HYD QTY WENT TO ZERO.  ACFT DID A UNSHEDULED LANDING BACK INTO DEPARTURE.  UPON TAXI IN MX TECH VISUALLY INSPECTED THE LT HYD SYS RESERVOIR FOR SERVICE IAW AMM 12-13-01, WHICH INDICATED FULL.  THE LT HYD INDICATION SYS WAS PLACED ON DEFERAL AND THE ACFT RELEASED FOR SERVICE IAW MEL 29-21, CAT C AUTHORIZATION  M29MA25-4512 DUE DATE 4-4-2011 PLACARD INSTALLED.
